| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 01423, 0001825034 - 2022 - 01424, 0001825034 - 2022 - 01425, 0001825034 - 2022 - 01426.
Event or Problem Description
It was reported that during incoming inspection, the sterile packaged was found to be damaged.It is unknown if sterility has been breached.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product identified damage to the sterile packaging (blister).Sterility has not been compromised.Reported event has been confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.